# SDR AALA20101004MIA01

- Difficulty date: October 3, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 43,434 hours, 5,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 2 DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECKS NORMAL.
